# SDR CALA0100534

- Difficulty date: June 6, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CUSP ANGLE CORRODED AT FS 200, RBL 54.  THE R-1 DOOR, FRAME FITTING, AND CUSP ANGLE WERE REMOVED IAW MM 52-41-00, SRM 51-30-05, AND 53-05, FIGURE 55.  A NEW ANGLE AND REPAIR SPLICE ANGLES WERE INSTALLED IAW SRM 51-30-01.  THE R-1 DOOR WAS REINSTALLED IAW MM 52-41-00.
